Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 59, NWS Green Bay, WI

June 26, 2016Outagamie County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Jun 26, 2016, 2:45 AM CDT for Outagamie County, Wisconsin. It was in force for 30 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2016, 2:45 AM CDT (07:45 UTC)
Expired
Jun 26, 2016, 3:15 AM CDT
In force
30 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

County Outagamie County, WI

The radar

The Green Bay radar (KGRB), 29 km from the middle of the area, began a volume at 07:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 2:57 AM CDTHAIL 0.88Black Creek, WI
Jun 26, 3:00 AM CDTTSTM WND DMG1 W Seymour, WIINTERSECTION OF FRENCH ROAD AND COUNTY ROAD G. TREES DOWN.
Jun 26, 3:02 AM CDTTSTM WND DMG1 Sw Seymour, WIINTERSECTION OF HWY 47 AND COUNTY ROAD G. TREE BRANCHES DOWN AND SILO TOP SNAPPED.
Jun 26, 3:05 AM CDTTSTM WND DMG1 N Seymour, WIINTERSECTION OF HIGHWAY 55 AND COUNTY ROAD VV. POWER LINES DOWN. TREES DOWN ON A HOUSE AND A CAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 7.8 hours before the alert went out and 29 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2016-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 497 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2016-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 144 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
497 J/kg
Mixed-layer CIN
-175 J/kg
Mixed-layer LCL
1459 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
144 m²/s²
0-3 km storm-relative helicity
187 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted.

612 
WUUS53 KGRB 260745
SVRGRB
WIC087-260815-
/O.NEW.KGRB.SV.W.0059.160626T0745Z-160626T0815Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
245 AM CDT SUN JUN 26 2016

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  OUTAGAMIE COUNTY IN NORTHEASTERN WISCONSIN...

* UNTIL 315 AM CDT

* AT 244 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NAVARINO WILDLIFE AREA TO 6 MILES SOUTH OF NEW
  LONDON...MOVING EAST AT 55 MPH.

  HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  APPLETON...KAUKAUNA...LITTLE CHUTE...NEW LONDON...KIMBERLY...BLACK
  CREEK...DARBOY...ONEIDA...GREENVILLE AND SEYMOUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4459 8874 4459 8819 4451 8819 4424 8822
      4424 8874
TIME...MOT...LOC 0744Z 273DEG 47KT 4465 8855 4428 8872 

HAIL...0.88IN
WIND...60MPH
 
$$

TDH
3 follow-up statements
527 
WWUS53 KGRB 260750
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
250 AM CDT SUN JUN 26 2016

WIC087-260815-
/O.CON.KGRB.SV.W.0059.000000T0000Z-160626T0815Z/
OUTAGAMIE WI-
250 AM CDT SUN JUN 26 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 AM CDT
FOR OUTAGAMIE COUNTY...

AT 250 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES SOUTH OF NAVARINO WILDLIFE AREA TO 8 MILES
SOUTHEAST OF NEW LONDON...MOVING EAST AT 50 MPH.

HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
APPLETON...KAUKAUNA...LITTLE CHUTE...NEW LONDON...KIMBERLY...BLACK CREEK...
DARBOY...ONEIDA...GREENVILLE AND SEYMOUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4459 8874 4459 8819 4451 8819 4424 8822
      4424 8874
TIME...MOT...LOC 0750Z 288DEG 45KT 4455 8853 4428 8865 

TORNADO...POSSIBLE
HAIL...0.88IN
WIND...60MPH
 
$$

TDH
453 
WWUS53 KGRB 260805
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
305 AM CDT SUN JUN 26 2016

WIC087-260815-
/O.CON.KGRB.SV.W.0059.000000T0000Z-160626T0815Z/
OUTAGAMIE WI-
305 AM CDT SUN JUN 26 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 AM CDT
FOR OUTAGAMIE COUNTY...

AT 302 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTHEAST OF BLACK CREEK TO NEAR APPLETON...
MOVING EAST AT 55 MPH.  RADAR INDICATES THE STRONGEST STORM IS
TRACKING OVER NORTHEAST OUTAGAMIE COUNTY.

HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
APPLETON...KAUKAUNA...LITTLE CHUTE...NEW LONDON...KIMBERLY...BLACK CREEK...
DARBOY...ONEIDA...GREENVILLE AND SEYMOUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4459 8874 4459 8819 4451 8819 4424 8822
      4424 8874
TIME...MOT...LOC 0802Z 273DEG 47KT 4454 8835 4427 8847 

TORNADO...POSSIBLE
HAIL...0.88IN
WIND...60MPH
 
$$

TDH
186 
WWUS53 KGRB 260817
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
317 AM CDT SUN JUN 26 2016

WIC087-260823-
/O.EXP.KGRB.SV.W.0059.000000T0000Z-160626T0815Z/
OUTAGAMIE WI-
317 AM CDT SUN JUN 26 2016

...THE SEVERE THUNDERSTORM WARNING FOR OUTAGAMIE COUNTY WILL EXPIRE
AT 315 AM CDT...

A TORNADO WARNING HAS BEEN ISSUED FOR EASTERN OUTGAMIE COUNTY. 

LAT...LON 4459 8874 4459 8819 4451 8819 4424 8822
      4424 8874
TIME...MOT...LOC 0812Z 273DEG 47KT 4454 8835 4427 8847 

$$

TDH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 2:37 AM CDT, 8 minutes earlier.

Area forecast discussion, Jun 26, 2:37 AM CDT, 8 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
237 AM CDT SUN JUN 26 2016

Forecast discussion for routine morning forecast issuance

.SHORT TERM...Today...Tonight...and Monday
Issued at 237 AM CDT Sun Jun 26 2016

A cold front that was forecast to push across most of Wisconsin
overnight will bring an end to showers and thunderstorms as it
passes to the east. 00Z models showed the front and some rain
lingering into the morning across eastern Wisconsin so have left
some pops in the east for at least the early part of the morning.
Once the front passes and the rain departs skies should become
partly cloudy/mostly clear for the rest of the day as drier air
makes its way into the forecast area. Clouds will increase across
northern Wisconsin tonight in surface cyclonic flow ahead of a mid
level short wave that is expected to move into the state on Monday.
This will also bring a chance for showers to northern Wisconsin on
Monday, but the rest of the area should just see an increase in
clouds.

Highs are expected to be well above normal today, but a little
cooler and drier than Saturday. It should be a bit cooler tonight,
but still warmer than normal. Highs on Monday will be a little below
normal and around 10 degrees cooler than today.

.LONG TERM...Monday Night Through Saturday
Issued at 237 AM CDT Sun Jun 26 2016

Northwest flow aloft will dominate much of the week and even into
next weekend with cooler readings. Series of short wave troughs
dropping through the area will provide spotty chances of rainfall.
With the deeper moisture pushed well south of the area rainfall
amounts will be limited.

First chance of showers will be Monday into Monday night as a
shortwave trough drops southeast over Upper Michigan and
Northeast Wisconsin before departing to the east Monday night.
After a few quiet days, Medium range progs in fair agreementwith
dropping another but more robust shortwave trough over the area
toward thursday. Will keep thunderstorm chances going thursday
with a cold front passage and reinforcing shot of cooler air.
&&

.AVIATION...for 06Z TAF Issuance
Issued at 1239 AM CDT Sun Jun 26 2016

Mainly VFR flying conditions with scattered showers and
thunderstorms ahead of the main area line of showers and storms
that extended from northern Wisconsin into northeast Iowa at 05Z.
Ceilings were a generally a mix of VFR and MVFR within the area of
showers and storms, with some IFR ceilings in far northern
Wisconsin. Visibilities were MVFR and IFR in the some of the
heaviest rainfall. The showers and storms will make their way out
of the area as a cold front continues across central and eastern
Wisconsin. Have VFR ceilings once the front passes.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....MG
LONG TERM......TDH
AVIATION.......MG
Hazardous weather outlook, Jun 25, 2:54 PM CDT, 11 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
254 PM CDT SAT JUN 25 2016

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-262000-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN-
LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO-
WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-
CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY-
SOUTHERN OCONTO COUNTY-
254 PM CDT SAT JUN 25 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...LATE THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WILL CONTINUE ACROSS PARTS OF CENTRAL AND
NORTH-CENTRAL WISCONSIN LATE THIS AFTERNOON. SMALL HAIL AND GUSTY
WINDS ARE THE PRIMARY THREAT.

SEVERE THUNDERSTORMS WITH DAMAGING WINDS AND LARGE HAIL ARE
POSSIBLE TONIGHT. THE GREATEST RISK OF SEVERE STORMS WILL BE
ACROSS CENTRAL AND NORTH-CENTRAL WISCONSIN DURING THE MIDDLE TO
LATE EVENING HOURS.

THE MAIN BAND OF THUNDERSTORMS ARE FORECAST TO MOVE INTO EASTERN
MINNESOTA AND NORTHWEST WISCONSIN LATE THIS AFTERNOON. THE STORMS
WILL MOVE EAST...REACHING CENTRAL AND NORTH-CENTRAL WISCONSIN
DURING THE MID TO LATE EVENING HOURS. THE STORMS ARE EXPECTED TO
WEAKEN SOME WHEN TRACKING INTO EASTERN WISCONSIN DURING OVERNIGHT
HOURS...SO THE RISK OF SEVERE WEATHER IN EASTERN WISCONSIN WILL BE
A LITTLE LOWER THAN AREAS TO THE WEST.

SOME OF THE STORMS WILL ALSO PRODUCE TORRENTIAL RAINFALL...WHICH
COULD RESULT IN SOME LOCALIZED FLOODING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING, ESPECIALLY OVER
NORTH-CENTRAL AND CENTRAL WISCONSIN.

LMZ521-522-541>543-262000-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
254 PM CDT SAT JUN 25 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

INCREASING SOUTH WINDS AND BUILDING WAVES MAY APPROACH LEVELS
THAT POSE A HAZARD TO SMALL CRAFT THIS AFTERNOON AND CONTINUE INTO
THIS EVENING.

THUNDERSTORMS ARE POSSIBLE LATE TONIGHT. SOME STORMS MAY PRODUCE
STRONG WINDS AND TORRENTIAL RAINFALL.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY

GUSTY WEST WINDS SUNDAY MAY REACH LEVELS THAT POSE A HAZARD TO
SMALL CRAFT.

KALLAS/SKOWRONSKI

In the hours before

Local storm report, Jun 25, 10:11 PM CDT, 4 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1011 PM CDT SAT JUN 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0958 PM     HAIL             3 W MONICO              45.58N 89.17W
06/25/2016  E0.25 INCH       ONEIDA             WI   PUBLIC

&&
Special weather statement, Jun 25, 10:45 PM CDT, 4 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1045 PM CDT SAT JUN 25 2016

WIZ010-011-018-019-021-260445-
NORTHERN OCONTO COUNTY WI-LANGLADE WI-LINCOLN WI-ONEIDA WI-FOREST WI-
1045 PM CDT SAT JUN 25 2016

...SIGNIFICANT WEATHER ADVISORY FOR LANGLADE...SOUTHERN ONEIDA...
SOUTHERN FOREST...NORTHERN OCONTO AND LINCOLN COUNTIES UNTIL 1145 PM
CDT...

AT 1044 PM CDT...DOPPLER RADAR WAS TRACKING A CLUSTER OF STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM 6 MILES WEST OF NEW WOOD WILDLIFE AREA TO NEAR
CARTER. THE SHOWERS AND THUNDERSTORMS WERE MOVING TO THE SOUTHEAST AT 30 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THE STRONGER STORMS. ALSO...THE
STRONGER STORMS WILL BE CAPABLE OF PRODUCING RAINFALL TOTALS OF 1 TO 2 INCHES
WITHIN AN HOUR. THE INTENSE RAINFALL WILL LEAD TO URBAN STREET FLOODING.

STRONG THUNDERSTORMS WILL BE NEAR...
 MOUNTAIN AROUND 1055 PM CDT.
 ANTIGO AROUND 1100 PM CDT.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE JEFFRIS...BRYANT...
POLAR...ORMSBY...BOULDER LAKE CAMPGROUND...TOWNSEND...LENNOX...LAKEWOOD...
SPIRIT FALLS AND MOLE LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

PERSONS IN CAMPGROUNDS SHOULD CONSIDER SEEKING STURDY SHELTER UNTIL
THESE STORMS PASS.

&&

LAT...LON 4556 9004 4555 8844 4512 8844 4513 9004
TIME...MOT...LOC 0340Z 345DEG 48KT 4533 9007 4532 8861

ECKBERG
Local storm report, Jun 25, 11:14 PM CDT, 3 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1114 PM CDT SAT JUN 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1110 PM     HAIL             2 SSW BLACK CREEK       44.43N 88.45W
06/25/2016  E1.00 INCH       OUTAGAMIE          WI   AMATEUR RADIO

&&
Special weather statement, Jun 26, 12:33 AM CDT, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1233 AM CDT SUN JUN 26 2016

WIZ010-018>020-030-031-035-036-260700-
SHAWANO WI-LANGLADE WI-LINCOLN WI-ONEIDA WI-PORTAGE WI-WOOD WI-
MARATHON WI-MENOMINEE WI-
1233 AM CDT SUN JUN 26 2016

...THUNDERSTORMS WITH TORRENTIAL RAINFALL WILL CONTINUE TO MOVE OVER
CENTRAL WISCONSIN EARLY THIS MORNING...

AT 1231 AM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 7 MILES EAST OF PEARSON TO 6 MILES SOUTHEAST OF
BABCOCK. MOVEMENT WAS SOUTHEAST AT 20 MPH.

HALF INCH HAIL AND WIND GUSTS TO 40 MPH WILL BE POSSIBLE WITH A FEW
OF THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
WAUSAU...STEVENS POINT...WISCONSIN RAPIDS...ANTIGO...MARSHFIELD...WESTON...
MERRILL...RIB MOUNTAIN...MOSINEE AND SPENCER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR
PARTS OF NORTHEASTERN WISCONSIN.

LAT...LON 4477 9032 4561 8951 4543 8893 4538 8892
      4535 8868 4521 8868 4520 8865 4512 8864
      4505 8876 4493 8885 4485 8900 4468 8908
      4468 8923 4436 8922 4424 8935 4425 9032
TIME...MOT...LOC 0531Z 301DEG 12KT 4532 8887 4420 9008

TDH
Special weather statement, Jun 26, 1:59 AM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
159 AM CDT SUN JUN 26 2016

WIZ020-021-030-031-035>039-045-048-049-073-074-260830-
WAUPACA WI-NORTHERN OCONTO COUNTY WI-SHAWANO WI-PORTAGE WI-
OUTAGAMIE WI-SOUTHERN MARINETTE COUNTY WI-WOOD WI-WINNEBAGO WI-
SOUTHERN OCONTO COUNTY WI-BROWN WI-CALUMET WI-MARATHON WI-
MENOMINEE WI-WAUSHARA WI-
159 AM CDT SUN JUN 26 2016

...LINE OF STRONG THUNDERSTORMS CONTINUES TO MOVE OVER CENTRAL AND
NORTHEAST WISCONSIN EARLY THIS MORNING...

AT 155 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS EXTENDING FROM NEOPIT TO 6 MILES SOUTHWEST OF ADAMS.
MOVEMENT WAS EAST AT 25 MPH.

HALF INCH HAIL AND WINDS GUSTS TO 40 MPH WILL BE POSSIBLE WITH
A FEW OF THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
GREEN BAY...APPLETON...OSHKOSH...STEVENS POINT...SHAWANO...WAUPACA...
WAUTOMA...MENASHA...KAUKAUNA AND LITTLE CHUTE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4390 8889 4398 8889 4398 8960 4424 8960
      4425 8991 4503 8909 4503 8898 4512 8898
      4499 8757 4494 8759 4490 8777 4471 8792
      4463 8793 4469 8780 4488 8761 4389 8851
TIME...MOT...LOC 0655Z 285DEG 24KT 4500 8882 4387 8989

TDH
Local storm report, Jun 26, 2:06 AM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
206 AM CDT SUN JUN 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0206 AM     HEAVY RAIN       S PLOVER                44.45N 89.53W
06/26/2016  M1.17 INCH       PORTAGE            WI   CO-OP OBSERVER

            SO FAR THIS MORNING.

&&

SAC

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 7:14 PM CDTSpecial Weather StatementGRBVilas91 min
Jun 25, 7:49 PM CDTSevere Thunderstorm WarningGRBVilas71 min
Jun 25, 8:09 PM CDTSevere Thunderstorm WarningGRBOneida66 min
Jun 25, 8:57 PM CDTSevere Thunderstorm WarningGRBFlorence, Forest, Oneida, Vilas63 min
Jun 25, 9:15 PM CDTAreal Flood AdvisoryGRBOneida6 hr
Jun 25, 9:58 PM CDTSevere Thunderstorm WarningGRBFlorence, Forest, Marinette47 min
Jun 25, 10:01 PM CDTAreal Flood AdvisoryGRBLincoln5 hr
Jun 25, 10:45 PM CDTSpecial Weather StatementGRBLanglade, Lincoln60 min
Jun 25, 10:53 PM CDTSevere Thunderstorm WarningGRBOutagamie52 min
Jun 25, 11:21 PM CDTSevere Thunderstorm WarningGRBBrown27 min
Jun 25, 11:29 PM CDTAreal Flood AdvisoryGRBLanglade4 hr
Jun 26, 12:33 AM CDTSpecial Weather StatementGRBLanglade, Lincoln, Marathon, Portage, Wood87 min
Jun 26, 1:59 AM CDTSpecial Weather StatementGRBBrown, Menominee, Oconto, Outagamie, Portage, Shawano and 3 more91 min
Jun 26, 3:10 AM CDTTornado WarningGRBBrown, Outagamie35 min
Jun 26, 3:44 AM CDTSpecial Weather StatementGRBBrown, Calumet, Kewaunee, Manitowoc91 min
Jun 26, 3:45 AM CDTSpecial Marine WarningGRB90 min
Jun 26, 3:53 AM CDTSpecial Marine WarningGRB67 min
Jun 26, 1:15 PM CDTRiver Flood WarningGRBOconto42 hr

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.